This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Wellbutrin for the past 2.5 weeks. The first seven days I was taking 100mg. The next seven days I was taking 150mg. Since this past Friday, I've been taking it twice a day (150mg at breakfast and 150mg at lunch). Last Monday, I experienced a migraine like headache and this past Friday and Sunday I experienced the same type of headache. I am very frustrated by this because the Wellbutrin has made me feel better, but it scares me that I'm getting these headaches. I read somewhere that this is considered a serious side effect.
The main reason that I was put on Wellbutrin was that I was tired all the time and drugs like Zoloft, Prozac, etc. weren't helping me with my tiredness. Also, I was on Effexor for a while, but that made me twitch and shake a lot. What should I do???
Headache is not an uncommon side effect associated with Wellbutrin. It is important to know if you have had headaches in the past or if the headache is due to another cause and is merely exacerbated by Wellbutrin. I recommend you discuss this issue further with your psychiatrist to clarify this situation. One option is to decrease the dose vs discontinuation. There are several different antidepressants and others could be considered if needed. Sometimes a combination of two different antidepressants can be helpful.
Please remember that this information is intended for general educational purposes only. Consult your physician for specific health concerns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.